Pure and Applied Mathematics Quarterly
Volume 18 (2022)
Special issue in honor of Joseph J. Kohn on the occasion of his 90th birthday
Guest Editors: J.E. Fornaess, Stanislaw Janeczko, Duong H. Phong, and Stephen S.T. Yau
On the Kähler–Ricci flow on Fano manifolds
Pages: 573 – 581
A short proof of the convergence of the Kähler–Ricci flow on Fano manifolds admitting a Kähler–Einstein metric or a Kähler–Ricci soliton is given, using a variety of recent techniques.
Kähler–Ricci flow, Fano manifolds
The authors’ work was supported in part by the National Science Foundation under grants DMS-1855947 and DMS-1945869.
Received 20 January 2021
Accepted 15 April 2021
Published 13 May 2022